Sitagliptin-associated drug allergy: review of spontaneous adverse event reports

Arch Intern Med. 2010 Jul 12;170(13):1169-71. doi: 10.1001/archinternmed.2010.188.
No abstract available

Publication types

  • Letter

MeSH terms

  • Adult
  • Adverse Drug Reaction Reporting Systems*
  • Aged
  • Aged, 80 and over
  • Diabetes Mellitus, Type 2 / drug therapy
  • Dipeptidyl-Peptidase IV Inhibitors / adverse effects*
  • Dipeptidyl-Peptidase IV Inhibitors / therapeutic use
  • Drug Hypersensitivity / epidemiology*
  • Female
  • Glucagon-Like Peptide 1
  • Humans
  • Incidence
  • Male
  • Middle Aged
  • Pyrazines / adverse effects*
  • Pyrazines / therapeutic use
  • Retrospective Studies
  • Sitagliptin Phosphate
  • Triazoles / adverse effects*
  • Triazoles / therapeutic use
  • United States / epidemiology

Substances

  • Dipeptidyl-Peptidase IV Inhibitors
  • Pyrazines
  • Triazoles
  • Glucagon-Like Peptide 1
  • Sitagliptin Phosphate